MathSciNet Relay Station
MathSciNet bibliographic data
MR1150577 (92m:11086) 11M06 (11B68)
Zhang, Wen Peng On the several identities of Riemann zeta-function. Chinese Sci. Bull. 36 (1991), no. 22, 1852–1856.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement